# SDR ABXA050352

- Difficulty date: October 20, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN, STA 920, RIGHT BUTT LINE 31, FLOORBEAM CORRODED AT NUTPLATES.  REMOVED CORROSION STA 920, RIGHT BUTT LINE 31.  MATERIAL LOSS OUT OF LIMITES.  FABRICATED REPAIR ANGLES AND INSTALLED IAW DWG K04881 OUT OF 7075 "0", PO NR 1108502 0.063", HEAT TREATED TO T6.
